Ostrowski Type Inequalities for Functions whose Derivatives are H-convex Via Fractional Integrals

Marian Matłoka

Abstract

In this paper we have established some Ostrowski type inequalities involving Riemann – Liouville fractional integrals for functions whose derivatives are h-convex.
Author Marian Matłoka (WIiGE / KMS)
Marian Matłoka,,
- Department of Applied Mathematics
Journal seriesJournal of Engineering Research and Reports, ISSN 2320-0227, (0 pkt)
Issue year2014
Vol3
No12
Pages1633-1641
Publication size in sheets0.5
Keywords in EnglishRiemann – liouville integrals; ostrowski type inequalities; convex function; s-convex function; h-convex function
DOIDOI:10.9734/JSRR/2014/10072
URL http://www.journalrepository.org/media/journals/JSRR_22/2014/May/MatAEoka3122014JSRR10072_1.pdf
Languageen angielski
Score (nominal)5
Score sourcejournalList
ScoreMinisterial score = 0.0, 13-12-2019, ArticleFromJournal
Ministerial score (2013-2016) = 5.0, 13-12-2019, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?